# SDR 9JLA2021021215735

- Difficulty date: January 30, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N212CE
- Make and model: Cessna 560XL
- Aircraft serial: 5605639
- Aircraft time: 4,418 hours, 2,850 cycles
- System (JASC): 7600 · Engine Controls
- Part: Torque Motor
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED OF AN INTERMITTENT RIGHT ELECTRONIC ENGINE CONTROL ANNUNCIATOR WHILE IN FLIGHT. THE FLIGHT CREW RAN THE APPROPRIATE CHECKLIST. LANDING WAS UNEVENTFUL. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE TORQUE MOTOR WAS INOP. P/N 30J3491-01 S/N TR6337CPWAZ129. A NEW TOQUE MOTOR WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
